| Model Number |
PCB00 |
| Medical Device Problem Codes |
Break (1069); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Telephone number: (b)(6).All pertinent information available to johnson & johnson surgical vision, inc has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) did not come out of the cartridge as they should, breaking the handles.The lenses could not be implanted and were replaced by others of the same model.There was a delay in treatment.There was no incision enlargement, no vitrectomy, no sutures done.No other information was provided.
Additional Manufacturer Narrative
Device evaluation: product evaluation was not performed because the product has not been returned.The complaint issue reported could not be verified and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: based on further review of the complaint file, it was noted that section g04 was inadvertently not included on the initial medwatch report.The following sections have been updated accordingly.Section g04, combination product: no.